J. Japan Statist. Soc., Vol. 36 (No. 1), pp. 63-72, 2006

Improvement on the Best Equivariant Predictors under the Ordered Parameters

Yushan Xiao and Yoshikazu Takada

Abstract. This paper treats a statistical prediction problem under the ordered parameters. An improvement on the best equivariant predictor is discussed for the location family and the scale family.

Key words and phrases: Equivariant predictor, location family, ordered parameters, scale family, total positivity of order 2.

[Full text] (PDF 112 KB)